# SDR AALA20090709DFW02

- Difficulty date: July 8, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 88,280 hours, 14,257 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 271T00216
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CENTER HYDRAULIC SYSTEM WARNING WITH CENTER HYDRAULIC LOSS.  RETURNED TO DFW LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO GATE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER AIR DRIVEN HYDRAULIC PUMP, CASE, PRESSURE FILTERS, AND TEMPERATURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
